MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-23-11
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 4040394 204-34-04 - fluted stem extension 40l x 14 mm.4323210 200-03-35 - one peg patella 35mm.4510042 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.4604028 210-01-03 - nmc femoral sz 3.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2016.This device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a coordinated action in (b)(6) with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected medical device, component, and investigation clinical codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d4, g3.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
A left total knee replacement procedure, the patient has experienced prosthesis wear.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No revision surgeon done.No further issues or complications were reported.No additional information is available.

Brand Name
CC TIBIAL INSERT SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18281699
Report Number1038671-2023-02936
Device Sequence Number5910326
Product Code JWH
UDI-Device Identifier10885862054258
UDI-Public10885862054258
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2017
Device Catalogue Number208-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer01/10/2025
03/11/2025
03/11/2025
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/10/2025
03/11/2025
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale